# SDR AALA200800046

- Difficulty date: January 9, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N242AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49255
- Aircraft time: 68,911 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 28631
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT OVERHEAD SEAT ROWS 14 TO 19 INOPERATIVE.  REPLACED BATTERY PACK AT SEAT ROW 14DEF FOR EMERGENCY LIGHT AT OVERHEAD SEAT ROWS 14 TO 19.  SYSTEM GROUND CHECKED NORMAL OPERATION.
